# SDR ASAA2013101796722

- Difficulty date: October 17, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 6519575Y40
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS OTBD FLOOR PANEL, RACEWAY COVER, DAMAGED ON FWD END.  ACFT GROUNDED. R & R CO-PILOTS OTBD FLOOR PANEL RACEWAY COVER IAW SOPM 20-50-01 AND AMM 20-50-11-912-002,  TABLE 208, PAGE 11.
